International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 79

Research Paper | Mathematics | Morocco | Volume 4 Issue 1, January 2015


On Automatic Continuity in the Jordan-Banach Algebras

Youssef TIDLI


Abstract: In this work, we are interested in continuity of Homomorphisms in the complete normalized Jordan algebras. With this intention, we extend from the results known in the case of the Banach algebras to the complete normalized Jordan algebras


Keywords: Jordan-Banach algebra, separting space, *simple algebra


Edition: Volume 4 Issue 1, January 2015,


Pages: 1159 - 1161


How to Cite this Article?

Youssef TIDLI, "On Automatic Continuity in the Jordan-Banach Algebras", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SUB14635, Volume 4 Issue 1, January 2015, 1159 - 1161

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'algebra'

Downloads: 146

Research Paper, Mathematics, India, Volume 6 Issue 11, November 2017

Pages: 1792 - 1796

A Study on Graph with Desmos through ICT in Diploma in Elementary Education of Tamil Nadu State Board

P. Charles Paul, G. Thulasi

Share this Article

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Similar Articles with Keyword 'space'

Downloads: 61

Research Paper, Mathematics, China, Volume 9 Issue 7, July 2020

Pages: 549 - 556

Dualistic Wave: A Proposed Explanation of Zenos Paradox

Tao Jia

Share this Article

Downloads: 144

M.Tech / M.E / PhD Thesis, Mathematics, India, Volume 6 Issue 8, August 2017

Pages: 1453 - 1457

Bianchi Type V String Having G and Λ as a Constant in a Cosmological Model

Versha Rani

Share this Article

Similar Articles with Keyword 'simple'

Downloads: 1

Research Paper, Mathematics, Philippines, Volume 10 Issue 9, September 2021

Pages: 722 - 723

Proof and Solution to Fermat?s Last Theorem Using Gap Analysis or Difference Analysis

Ismael Tabu?ar Fortunado

Share this Article

Downloads: 2 | Weekly Hits: ⮙1 | Monthly Hits: ⮙2

Research Paper, Mathematics, Malaysia, Volume 10 Issue 11, November 2021

Pages: 276 - 285

Table of Non-Linear Simultaneous Equations

Sengchu Chow

Share this Article
Top